Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 334, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 30, 2009, 6:20 PM CDT for Adair County, Sequoyah County, Oklahoma. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2009, 6:20 PM CDT (23:20 UTC)
- Expired
- Jun 30, 2009, 7:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 35 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:45 PM CDT | TSTM WND DMG | 4 Se Brushy, OK | SHINGLES BLOWN OFF A ROOF. TRAMPOLINE BLOWN ACROSS YARD. SPEEDS ESTIMATED AT 70 MPH. ALSO HAD HEARD A REPORT OF HAIL COVERING THE GROUND NORTH OF THIS LOCATION BUT SIZE UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 2161 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 302320
SVRTSA
OKC001-135-010015-
/O.NEW.KTSA.SV.W.0334.090630T2320Z-090701T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT TUE JUN 30 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 715 PM CDT
* AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF BRUSHY...MOVING
SOUTHEAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRUSHY...
SHORT...GANS...MULDROW AND ROLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3558 9449 3543 9444 3534 9469 3566 9479
3571 9462
TIME...MOT...LOC 2320Z 337DEG 22KT 3565 9470
$$4 follow-up statements
000
WWUS54 KTSA 302332 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT TUE JUN 30 2009
OKC001-302342-
/O.CAN.KTSA.SV.W.0334.000000T0000Z-090701T0015Z/
ADAIR OK-
632 PM CDT TUE JUN 30 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAIR COUNTY IS
CANCELLED...
LAT...LON 3565 9459 3558 9449 3543 9444 3534 9469
3565 9479
TIME...MOT...LOC 2332Z 337DEG 22KT 3558 9466
$$
OKC135-010015-
/O.CON.KTSA.SV.W.0334.000000T0000Z-090701T0015Z/
SEQUOYAH OK-
632 PM CDT TUE JUN 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN SEQUOYAH COUNTY...
AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BRUSHY...MOVING
SOUTHEAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHORT...GANS...
MULDROW AND ROLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3565 9459 3558 9449 3543 9444 3534 9469
3565 9479
TIME...MOT...LOC 2332Z 337DEG 22KT 3558 9466
$$000
WWUS54 KTSA 302341
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT TUE JUN 30 2009
OKC135-010015-
/O.CON.KTSA.SV.W.0334.000000T0000Z-090701T0015Z/
SEQUOYAH OK-
641 PM CDT TUE JUN 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN SEQUOYAH COUNTY...
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BRUSHY...MOVING
SOUTHEAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GANS...MULDROW
AND ROLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3558 9476 3562 9462 3552 9451 3543 9444
3534 9469
TIME...MOT...LOC 2341Z 334DEG 19KT 3551 9465
$$000
WWUS54 KTSA 302353
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT TUE JUN 30 2009
OKC135-010015-
/O.CON.KTSA.SV.W.0334.000000T0000Z-090701T0015Z/
SEQUOYAH OK-
653 PM CDT TUE JUN 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN SEQUOYAH COUNTY...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH.
THIS STORM WAS LOCATED 7 MILES NORTH OF GANS...MOVING SOUTH AT 15
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROLAND...MULDROW
AND GANS.
THE STORM WAS SHOWING SIGNS OF WEAKENING. REMEMBER THAT AS STORMS
COLLAPSE THEY CAN PRODUCE A LAST DOWNBURST THAT IS CAPABLE OF BEING
DAMAGING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3553 9474 3554 9464 3551 9457 3543 9444
3534 9469
TIME...MOT...LOC 2352Z 353DEG 14KT 3548 9469
$$000
WWUS54 KTSA 010007
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT TUE JUN 30 2009
OKC135-010017-
/O.EXP.KTSA.SV.W.0334.000000T0000Z-090701T0015Z/
SEQUOYAH OK-
707 PM CDT TUE JUN 30 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH COUNTY
EXPIRES AT 715 PM CDT...
THE THUNDERSTORM APPROACHIG GANS IS RAPIDLY WEAKENING AND NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM.
LAT...LON 3553 9474 3554 9464 3551 9457 3543 9444
3534 9469
TIME...MOT...LOC 0007Z 353DEG 14KT 3542 9468
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:12 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 30, 6:12 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 612 PM CDT TUE JUN 30 2009 ...AVIATION... .DISCUSSION... THUNDERSTORMS MAY AFFECT KFSM AND KMLC OVER THE NEXT COUPLE OF HOURS. OTHER THAN THAT... SKC... LIGHT WINDS AND VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Jun 30, 5:00 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE JUN 30 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE JUN 30 2009
...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS. .
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
HIGH TEMPERATURES THIS AFTERNOON WILL CONTINUE INTO THE EVENING
WITH HEAT INDEX READINGS RANGING FROM THE UPPER 90S TO AROUND 102
DEGREES OVER MUCH OF EAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
A COLD FRONT IS SLOWLY DRIFTING SOUTH THROUGH THE REGION AND
EARLY THIS EVENING WAS LOCATED FROM NEAR BRANSON MISSOURI ACROSS
THE NORTHWEST CORNER OF ARKANSAS TO NEAR TAHLEQUAH AND OKMULGEE.
THE COLD FRONT WAS TRIGGERING WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS. SOME THUNDERSTORMS WILL LIKELY BE SEVERE WITH
STRONG OUTFLOW WINDS BEING THE LARGEST THREAT. THE THUNDERSTORMS
WILL DIMINISH RAPIDLY WITH THE LOSS OF HEATING AT SUNSET.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...NO HAZARDS.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN EXTENDED PERIOD OF NORTHWEST FLOW ALOFT WILL BRING INTERVALS OF
CONVECTIVE STORM COMPLEXES FROM KANSAS INTO NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS FRIDAY THROUGH MONDAY. FAR NORTHERN AND
NORTHEASTERN AREAS WILL HAVE THE BEST CHANCES FOR THESE THUNDERSTORMS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 30, 2:11 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT TUE JUN 30 2009
ARZ002-302000-
CARROLL AR-
211 PM CDT TUE JUN 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 211 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTH OF OAK GROVE...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...ALPENA...OAK GROVE...
DENVER...OSAGE...GREEN FOREST...DELMAR...CONNOR...CARROLLTON...
RULE...COIN AND URBANETTE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. STRONG
WINDS WILL LIKELY OCCUR WELL AHEAD OF THE PRECIPITATION. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9329 3613 9339 3650 9357 3650 9330
3649 9329 3616 9328
TIME...MOT...LOC 1911Z 312DEG 25KT 3659 9340Special weather statement, Jun 30, 3:50 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT TUE JUN 30 2009
OKZ064>066-302115-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
350 PM CDT TUE JUN 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 350 PM CDT...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF MILFAY TO 7 MILES WEST OF
SLICK TO 4 MILES EAST OF SLICK...MOVING SOUTH AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...MASON...
OKFUSKEE...WELTY...MILFAY AND SLICK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3578 9661 3580 9635 3579 9612 3553 9602
3553 9636 3552 9662
TIME...MOT...LOC 2050Z 357DEG 7KT 3577 9660 3577 9639
3576 9621Special weather statement, Jun 30, 4:15 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT TUE JUN 30 2009
ARZ001-010-302145-
BENTON AR-WASHINGTON AR-
415 PM CDT TUE JUN 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON AND SOUTHWESTERN BENTON
AT 415 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
EAST OF LAKE FRANCIS...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT GROVE...
HARMON...LAKE FRANCIS...GALLITIN...FAYETTEVILLE...LINCOLN...PRAIRIE
GROVE...FARMINGTON...HOGEYE...CANEHILL...SUMMERS...RHEA...VINEY
GROVE...CINCINNATI...WEDINGTON...SAVOY AND WHEELER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3614 9425 3605 9412 3585 9434 3596 9448
3614 9456 3622 9448
TIME...MOT...LOC 2115Z 309DEG 22KT 3614 9446Special weather statement, Jun 30, 4:28 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT TUE JUN 30 2009
OKZ068-069-302215-
ADAIR OK-CHEROKEE OK-
428 PM CDT TUE JUN 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN CHEROKEE
AT 428 PM CDT...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES WEST OF SCRAPER TO 5 MILES WEST OF
BALLARD TO WATTS...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...BARON...CHRISTIE...PROCTOR...
WESTVILLE...BALLARD...WATTS...TAHLEQUAH...ELDON AND SCRAPER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3611 9495 3615 9456 3592 9452 3589 9498
TIME...MOT...LOC 2128Z 351DEG 11KT 3606 9492 3611 9468
3609 9455Special weather statement, Jun 30, 5:14 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT TUE JUN 30 2009
ARZ010-302245-
WASHINGTON AR-
514 PM CDT TUE JUN 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON
AT 514 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF WOOLSEY...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WINSLOW...WEST FORK...
BLACKBURN...HOGEYE...STRICKLER...BRENTWOOD...WOOLSEY AND WYOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3577 9409 3576 9426 3576 9428 3588 9439
3599 9425 3588 9402
TIME...MOT...LOC 2214Z 316DEG 22KT 3587 9422Special weather statement, Jun 30, 6:01 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT TUE JUN 30 2009
OKZ070-072-074-302330-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
601 PM CDT TUE JUN 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 601 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHWEST OF GORE...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...VIAN...GORE AND WEBBERS
FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3537 9511 3559 9528 3569 9515 3566 9512
3565 9513 3564 9510 3548 9492
TIME...MOT...LOC 2301Z 325DEG 13KT 3562 9519The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:50 PM CDT | Special Weather Statement | TSA | Okfuskee | 25 min |
| Jun 30, 4:28 PM CDT | Special Weather Statement | TSA | Adair | 47 min |
| Jun 30, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 56 min |
| Jun 30, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 50 min |
| Jun 30, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 36 min |
| Jun 30, 6:01 PM CDT | Special Weather Statement | TSA | Muskogee | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.